CLARITYN allergy tablets 10mg

CLARITYN allergy tablets 10mg  

For hayfever and other allergies. One-a-day.

30 pack
Was: £9.20 Now: £8.20
Out of Stock

Active Ingredients:

  • loratadine 10mg

Warnings, Side Effects:

Do not use if: - You are pregnant, think you might be pregnant or are breast feeding. Not to be used in children under 12 years of age. Do not exceed the stated dose. If you have any other symptoms after using this product, consult with your doctor or pharmacist. Always read the label. Keep out of reach of children.